Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.
Yes, it can be a common thing among crohns patients. I have it in my hips, knees, and sometimes elbows. I didi a google on crohns and pain and find that they have it broken down into different levels and even have names for the different levels of condition.
Not personally, no, but it is a very common side effect of Crohn's and/or the medication used to treat it. I believe theres a fair few threads on it in our Extra Intestinal Manifestations Forum : http://www.crohnsforum.com/forumdisplay.php?f=81
It can be related to the crohn itself or to the medication. It is hard to tell without proper test and as Sailorluna mentionned, it might worth seeing a rheumatologist to perform the needed tests if the pain is limiting you. I know that I've had issues with joint pain that was linked to the humira while I was on it.
When I am not on any medication, I get mild sacro-iliac type of pain, those were pretty much absent for the time I was on humira. But I had one episode of really intense arthritic crisis that was triggered by the humira, some sort of lupus like reaction that they could hardly classified but I can tell you that my markers were wrong.
Try to keep tract of when the pain happens; does it get better when you are due for a new shot or is it worst. That might help determining if it is humira or crohn related!
I never really had much joint pain over the last 9 years with Crohns, a little sore but not much.
Well, for the last 3 weeks or so, my left elbow has been bad. I work out regularly and with decent weight, so I thought maybe I just needed a break and take some time off to rest. Hasn't helped, actually now both elbows hurt. I can can't even pick up my 17mo old daughter without shooting pains in my elbows.